Semi-classical mass asymptotics on stationary spacetimes

Strohmaier, A orcid.org/0000-0002-8446-3840 and Zelditch, S (2021) Semi-classical mass asymptotics on stationary spacetimes. Indagationes Mathematicae, 32 (1). pp. 323-363. ISSN 0019-3577

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2020 Published by Elsevier B.V. on behalf of Royal Dutch Mathematical Society (KWG). This is an author produced version of an article published in Indagationes Mathematicae. Uploaded in accordance with the publisher's self-archiving policy. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/.

Keywords: math-ph; math.AP; math.MP
Dates:
  • Published: February 2021
  • Published (online): 6 September 2020
  • Accepted: 31 August 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Sep 2020 14:48
Last Modified: 02 Jun 2023 15:48
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.indag.2020.08.010
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics